# SDR DALA2023053004250

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=256 X-22 TO X10 CPAX (W1). SUMMARY OF NRC 406: FLOOR SUPPORT STA Y=256 X-22 TO X10 CPAX WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2785801)
